# SDR VNAA202403070003

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Location: Pax Door
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN FOUND CORRODED IN MULTIPLE AREAS.   LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INNER SKIN P/N:601R318024-15 IAW CRJ900 SRM 51-40-11-001-001-A01. REFERENCE JOB CARD HN00133323 FOR INSTALL.
